# SDR USAABB98118

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N53217
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FL 795, AFTER TAKEOFF, CREW RECEIVED FIRE WARNING LIGHT AND FIRE WARNING BELL FOR LEFT ENGINE.  CREW REDUCED POWER AND THE INDICATIONS EXTINGUISHED.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE HP 6 DUCT ASSEMBLY LEAKING AND REPLACED IT.  (M)
